Aug 1, 1980

Nonsteroidal anti-inflammatory intolerance. An anaphylactic reaction to tolmetin

Archives of Internal Medicine
M E Moore, D P Goldsmith

Abstract

A case of an anaphylactic reaction to tolmetin sodium was proven by rechallenge. The nature of allergic-like reactions to nonsteroidal anti-inflammatory drugs is unclear. Caution is advised in treating a patient experiencing such a reaction.

  • References
  • Citations2

References

  • We're still populating references for this paper, please check back later.
  • References
  • Citations2

Citations

Mentioned in this Paper

Anaphylaxis
Pyrroles
Tolectin

About this Paper

Related Feeds

Anaphylaxis

Anaphylaxis is a serious allergic reaction that is rapid in onset and may cause death.

Related Papers

Scandinavian Journal of Plastic and Reconstructive Surgery
L O Pettersson
British Journal of Pharmacology
N Chand, P Eyre
© 2020 Meta ULC. All rights reserved